×

Isodynamic and isogonic simplexes. (English) Zbl 0122.38205


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] H. F. Baker,Principles of geometry, vol. 4, Cambridge, 1925.
[2] – –,Principles of geometry, vol. 2, Cambridge, 1930.
[3] – –,Principles of geometry, vol. 3, Cambridge, 1934.
[4] Baker, H. F., Polarities for the nodes of a Segre cubic primal in space of four dimensions, Proc. Camb. Phil. Soc., 32, 507-520 (1936) · JFM 62.0783.02
[5] Court, N. A., Sur le tétraedre isodynamique, Mathesis, 49, 345-351 (1935) · JFM 61.1381.01
[6] – –,Modern pure solid geometry, New York, 1935. · JFM 61.1383.03
[7] – –,College geometry, New York, 1952.
[8] Court, N. A., Sur les tétraedres circonscrits per les aretes a une quadrìque, Mathesis, 63, 12-18 (1954) · Zbl 0055.14202
[9] H. S. M. Coxeter,The real projective plane, Cambridge, 1955. · Zbl 0065.36401
[10] Mandan, S. R., Properties of mutually self-polar tetrahedra, Bul. Cal. Math. Soc., 33, 147-155 (1941) · Zbl 0060.33809
[11] Mandan, S. R., Umbilical projection in four dimensional space, Proc. Ind. Acad. Sci., A 28, 166-172 (1948)
[12] Mandan, S. R., An S-configuration in Euclidean & elliptic n-space, Can. J. Math., 10, 489-501 (1958) · Zbl 0085.36002
[13] Mandan, S. R., Harmonic inversion, Math. Mag., 32, 71-78 (1959) · Zbl 0089.16709
[14] – –,On four intersect ng spheres, « Jour. Ind. Math. Sec. », vol. 24 (1959).
[15] Mandan, S. R., Semi-orthocentric & orthogonal simplexes in a 4-space, Bul. Cal. Math. Soc., 52, 21-29 (1960) · Zbl 0102.37001
[16] Mandan, S. R., Cevian simplexes, Proc. Amer. Math. Soc., 11, 837-845 (1960) · Zbl 0121.15601
[17] Mandan, S. R., Semi-isodynamic & isogonic tetrahedra, Rend. Mat. e delle sue Appl., 19, 401-415 (1960) · Zbl 0098.12603
[18] Mandan, S. R., Polarity for a quadric in an n-space, Rev. Faculty of Sciences of University of Istanbul, 24, 21-38 (1960) · Zbl 0099.36801
[19] – –,Polarity for a simplex, « Rend. Circ. Mat. Pal », (to appear).
[20] – –,Semi-inverse simplexes, (to appear). · Zbl 0188.24703
[21] – –,On n+1 intersecting hyperspheres in an n-space, « Jour. Australian Math. Soc. », (to appear).
[22] – –,Altitudes of a simplex in an n-space, Ibid. · Zbl 0121.15901
[23] – –,Orthogonal hyperspheres, « Acta Math. Acad. Sci. Hungang ». (to appear).
[24] – –,A porism on 2n+5 hyperspheres in an n-space, ibid. · Zbl 0145.41402
[25] Todd, J. A.; Coxeter, H. S. M., Solution of an advanced Problem of S. Beatty, Amer. Math. Mo., 51, 599-600 (1944)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.